MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS REVERSED; REVERSE SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS REVERSED; REVERSE SHOULDER PROSTHESIS
Model Number UNIQUE SIZE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states ((b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The event was a revision surgery due to loosening that occured approximately 2 months after the primary surgery.The primar surgery used the humeris reversed system.The surgeon explained the loosening of the baseplate was coming from a too high bone graft that made it unstable.The surgeon explanted the ø24 baseplate and the 10mm post extension and they were replaced by the same products.He explanted the ø36/+3 135/145 humeral cup and replaced it by a ø40/+3 135/145 humeral cup.He explanted also the ø36 centered glenosphere and replaced it by a ø40 centered glenosphere.He also explanted associated scews.

Brand Name
HUMERIS REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key11892142
Report Number3009532798-2021-00060
Device Sequence Number3686011
Product Code PHX
UDI-Device Identifier03701037300237
UDI-Public03701037300237
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model NumberUNIQUE SIZE
Device Catalogue Number105-0024
Device Lot NumberP1305
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;